# SDR DALA2015042202845

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,168 hours, 24,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1739
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 1739 NEAR LOWER LT STR S27L ON FUSELAGE. REMOVED DAMAGE IAW SRM 53-00-01, REPAIR 2.  ACCOMPLISHED HFEC INSP IAW SRM 53-00-01, REPAIR 2 PG 201.  NO DEFECTS FOUND.  FABRICATED REPAIR IAW SRM 53-00-01, REPAIR 2.  PERFORMED CLASS B REPAIR IAW SRM 53-00-01, REPAIR 2.  LP1914573.
